# SDR CALA2017072102333

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 56,025 hours, 23,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS BROKEN ON RIGHT SIDE OF AIRCRAFT. REPLACED EMERGENCY EXIT LIGHT LENS ON RIGHT SIDE OF AIRCRAFT.
